# SDR CALA2013121893784

- Difficulty date: December 17, 2013
- Submitted: December 19, 2013
- Operation: Air carrier
- Aircraft: N212UA
- Make and model: Boeing 777222
- Aircraft serial: 30218
- Aircraft time: 49,490 hours, 10,566 cycles
- Engine: Pwa PW4077
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Valve
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT FUEL VLV DOES NOT OPEN, SMG25-20050 SHOWN.  CYCLE CB FOR FQPU IAW FIM2 8-41 TASK 801. BACK TO NORMAL., ALL FUEL VLV OPEN.
